| Catalog Number |
7D2649 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Information (3190)
| Date of Event |
04/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Customer submitted a voluntary event report, report number mw5078178, date added by fda 02-jul-2018.Testing was performed on retained kit lot 096691 with the following internal whole blood control samples: (b)(6).The kit performed as expected.Additionally, qc data and batch records for lot 096691 were reviewed.Release testing was valid and the lot was found to be performing as expected.Additionally, the manufacturing batch records for lot 096691 were reviewed.This lot met the required release specifications.A review of the complaints reported (b)(6) related to lot number 096691 showed that the complaint rate is (b)(4).The evidence available does not indicate that the product is performing outside label claims.In house testing was unable to determine the exact root cause of the reported issue.The results obtained may possibly be related to the patient sample.The sample may have contained specific substances which may have affected the results.The available evidence suggests that this device lot is performing within labeled claims.
Event or Problem Description
The customer reported a (b)(6) result on a fingerstick whole blood sample tested with alere determine hiv 1/2 ag/ab combo.A serum sample was then collected and sent to the local laboratory for confirmatory testing.Two of the three results obtained were (b)(6).The patient was reported as female, however, age, pregnancy status, treatment, and patient outcome are unknown.